MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FLEX CARDIO PHYSIOMONITORING SYSTEM

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Model Number 453564634201
Medical Device Problem Codes Defibrillation/Stimulation Problem (1573); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that during an electro cardio version in the context of a pulmonary vein isolation, a total failure of the hemodynamics unit occurred.According to the customer, there was no ecg, no blood pressure, and saturations could not be derived for several minutes.The hemodynamic module had to be switched off and on again (rebooted).There was no reported patient impact / injury.
 
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
It was reported to philips that, the customer experienced a total failure of the hemodynamics unit occurred during an electro cardioversion in the context of a pulmonary vein isolation.According to the customer, a reboot of the system was required to resolve the issue.The device was in use on a patient.There was no report of patient or user harm.

Brand Name
XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Common Device Name
XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer Contact
tara mackinnon
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key13314026
Report Number1051786-2022-00004
Device Sequence Number13818838
Product Code MWI
UDI-Device Identifier00884838084902
UDI-Public00884838084902
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number453564634201
Device Catalogue Number453564634201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2022
Supplement Date Received by Manufacturer05/05/2022
Initial Report FDA Received Date01/21/2022
Supplement Report FDA Received Date05/07/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown